Polynomial structures and generic Torelli for projective hypersurfaces
Compositio Mathematica, Volume 73 (1990) no. 2, p. 121-124
@article{CM_1990__73_2_121_0,
     author = {Cox, David A. and Green, Mark},
     title = {Polynomial structures and generic Torelli for projective hypersurfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {2},
     year = {1990},
     pages = {121-124},
     zbl = {0725.14007},
     mrnumber = {1046733},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_2_121_0}
}
Cox, David A.; Green, Mark L. Polynomial structures and generic Torelli for projective hypersurfaces. Compositio Mathematica, Volume 73 (1990) no. 2, pp. 121-124. http://www.numdam.org/item/CM_1990__73_2_121_0/

[1] D. Cox, R. Donagi and L. Tu, Variational Torelli implies generic Torelli, Inventiones math. 88 (1987), 439-446. | MR 880961 | Zbl 0594.14011

[2] R. Donagi, Generic Torelli for projective hypersurfaces, Compositio Math. 50 (1983), 325-353. | Numdam | MR 720291 | Zbl 0598.14007

[3] R. Donagi and M. Green, A new proof of the symmetrizer lemma and a stronger weak Torelli theorem for projective hypersurfaces, J. Differential Geom. 20 (1984), 459-461. | MR 788289 | Zbl 0599.14005

[4]. M. Green, A new proof of the explicit Noether-Lefschetz Theorem, J. Differential Geom. 27 (1988), 155-159. | MR 918461 | Zbl 0674.14005

[5] C. Voisin, Théorème de Torelli pour les cubiques de P5, Inventiones math. 86 (1986), 577-601. | MR 860684 | Zbl 0622.14009